Sandra Cristina Amador Pinelas Ferreira da Silva
AuthID: R-000-Q89
51
TITLE: Oscillation of Third Order Mixed Type Neutral Difference Equations
AUTHORS: Selvarangam, S; Madhan, M; Thandapani, E; Pinelas, S;
PUBLISHED: 2018, SOURCE: 3rd International Conference on Differential and Difference Equations and Applications (ICDDEA) in DIFFERENTIAL AND DIFFERENCE EQUATIONS WITH APPLICATIONS, VOLUME: 230
AUTHORS: Selvarangam, S; Madhan, M; Thandapani, E; Pinelas, S;
PUBLISHED: 2018, SOURCE: 3rd International Conference on Differential and Difference Equations and Applications (ICDDEA) in DIFFERENTIAL AND DIFFERENCE EQUATIONS WITH APPLICATIONS, VOLUME: 230
52
TITLE: Necessary and sufficient condition for oscillation of nonlinear neutral first-order differential equations with several delays
AUTHORS: Sandra Pinelas; Shyam Sundar Santra;
PUBLISHED: 2018, SOURCE: Journal of Fixed Point Theory and Applications, VOLUME: 20, ISSUE: 1
AUTHORS: Sandra Pinelas; Shyam Sundar Santra;
PUBLISHED: 2018, SOURCE: Journal of Fixed Point Theory and Applications, VOLUME: 20, ISSUE: 1
53
TITLE: Stability of a quartic functional equation
AUTHORS: Sandra Pinelas; Govindan, V; Tamilvanan, K;
PUBLISHED: 2018, SOURCE: Journal of Fixed Point Theory and Applications, VOLUME: 20, ISSUE: 4
AUTHORS: Sandra Pinelas; Govindan, V; Tamilvanan, K;
PUBLISHED: 2018, SOURCE: Journal of Fixed Point Theory and Applications, VOLUME: 20, ISSUE: 4
54
TITLE: Stability of general quadratic � cubic � quartic functional equation in quasi beta Banach space via two dissimilar methods
AUTHORS: Pinelas, S; Arunkumar, M; Mahesh Kumar, N; Sathya, E;
PUBLISHED: 2018, SOURCE: Malaya Journal of Matematik, VOLUME: 06, ISSUE: 01
AUTHORS: Pinelas, S; Arunkumar, M; Mahesh Kumar, N; Sathya, E;
PUBLISHED: 2018, SOURCE: Malaya Journal of Matematik, VOLUME: 06, ISSUE: 01
55
TITLE: New Type of Quadratic Functional Equation and Its Stability
AUTHORS: Sandra Pinelas; V.Govi ndan; K.Tamil vanan;
PUBLISHED: 2018, SOURCE: International Journal of Mathematics Trends and Technology, VOLUME: 60, ISSUE: 3
AUTHORS: Sandra Pinelas; V.Govi ndan; K.Tamil vanan;
PUBLISHED: 2018, SOURCE: International Journal of Mathematics Trends and Technology, VOLUME: 60, ISSUE: 3
56
TITLE: Discrete Heat Equation model of Rod by Partial Fibonacci Difference Operator with shift values
AUTHORS: Sandra Pinelas; Britto Antony Xavier, G; John Borg, S; Jaraldpushparaj, S;
PUBLISHED: 2018, SOURCE: International Journal of Engineering & Technology, VOLUME: 7, ISSUE: 4.10
AUTHORS: Sandra Pinelas; Britto Antony Xavier, G; John Borg, S; Jaraldpushparaj, S;
PUBLISHED: 2018, SOURCE: International Journal of Engineering & Technology, VOLUME: 7, ISSUE: 4.10
57
TITLE: Stability of Cubic Functional Equation in Random Normed Space
AUTHORS: Sandra Pinelas; Govindan, V; Tamilvanan, K;
PUBLISHED: 2018, SOURCE: JOURNAL OF ADVANCES IN MATHEMATICS, VOLUME: 14, ISSUE: 2
AUTHORS: Sandra Pinelas; Govindan, V; Tamilvanan, K;
PUBLISHED: 2018, SOURCE: JOURNAL OF ADVANCES IN MATHEMATICS, VOLUME: 14, ISSUE: 2
58
TITLE: Fibonacci Sequence and its Sum by Second Order Difference Operator with Polynomial Factorial
AUTHORS: Sandra Pinelas; Rajiniganth P;
PUBLISHED: 2018, SOURCE: Journal of Computational Mathematica, VOLUME: 2, ISSUE: 2
AUTHORS: Sandra Pinelas; Rajiniganth P;
PUBLISHED: 2018, SOURCE: Journal of Computational Mathematica, VOLUME: 2, ISSUE: 2
59
TITLE: Oscillation theorems for third order nonlinear delay difference equations
AUTHORS: Kumar S Vidhyaa; Chinnappa Dharuman; Ethiraju Thandapani; Sandra Pinelas;
PUBLISHED: 2018, SOURCE: Mathematica Bohemica, VOLUME: 144, ISSUE: 1
AUTHORS: Kumar S Vidhyaa; Chinnappa Dharuman; Ethiraju Thandapani; Sandra Pinelas;
PUBLISHED: 2018, SOURCE: Mathematica Bohemica, VOLUME: 144, ISSUE: 1
60
TITLE: IMPROVED OSCILLATION CONDITIONS FOR THIRD-ORDER NEUTRAL TYPE DIFFERENCE EQUATIONS Full Text
AUTHORS: Srinivasan Selvarangam; Mayakrishnan Madhan; Ethiraju Thandapani; Sandra Pinelas;
PUBLISHED: 2017, SOURCE: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS
AUTHORS: Srinivasan Selvarangam; Mayakrishnan Madhan; Ethiraju Thandapani; Sandra Pinelas;
PUBLISHED: 2017, SOURCE: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS
INDEXED IN:
WOS
